# SDR UALA2011041901897

- Difficulty date: April 19, 2011
- Submitted: May 10, 2011
- Operation: Air carrier
- Aircraft: N537UA
- Make and model: Boeing 757222
- Aircraft serial: 25157
- Aircraft time: 65,071 hours, 23,978 cycles
- Engine: Pwa PW2037
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Axle
- Condition: Chipped
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

RT NOSE TIRE OUTER AXLE BEARING SURFACE IS CHIPPED 1-16 WIDE BY 3-8 LONG.  REPLACED NLG AXLE.  REPLACED NR 1 AFT BRAKE ASSY.  FOUND RT NOSE TIRE WITH BROKEN TREAD CORD.  REPLACED NR 1 AFT MLG TIRE.  REPLACED BOTH NOSE TIRES PER MM.
